Extrapolation pour les mesures de Carleson et conjecture de Kato
Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 1, 15 p.
@article{SEDP_2000-2001____A1_0,
     author = {Auscher, Pascal},
     title = {Extrapolation pour les mesures de Carleson et conjecture de Kato},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2000-2001},
     note = {talk:1},
     mrnumber = {1860673},
     zbl = {02124151},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2000-2001____A1_0}
}
Auscher, Pascal. Extrapolation pour les mesures de Carleson et conjecture de Kato. Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 1, 15 p. http://www.numdam.org/item/SEDP_2000-2001____A1_0/

[A] P. Auscher, Regularity theorems and heat kernels for elliptic operators, J. London Math. Soc. 54 (1996) pp 284-296. | MR 1405056 | Zbl 0863.35020

[AHLT] P. Auscher, S. Hofmann, J.L. Lewis, P. Tchamitchian,On the analyticity of Kato’s square root operators, prépublication à paraître dans Acta Mathematica.

[AMcN] P. Auscher, A. McIntosh, A. Nahmod, Holomorphic functional calcul of operators, quadratic estimates and interpolation, Indiana Univ. Math. J. 46 (1997), pp. 375-403. | MR 1481596 | Zbl 0903.47011

[AT] P. Auscher, P. Tchamitchian, Square root problems for divergence operators and related topics, Astérisque 249 (1998) 170 pages. | MR 1651262 | Zbl 0909.35001

[AT1] P. Auscher, P. Tchamitchian, On square roots of elliptic second order divergence operator on Strongly Lipschitz domains and absolutely bounded mean oscillation, prépublication, 1999.

[CMcM] R. Coifman, A. McIntosh, Y. Meyer, L’intégrale de Cauchy définit un opérateur borné sur L 2 () pour les courbes lipschitziennes, Ann. Math. 116 (1982), pp. 361-387. | Zbl 0497.42012

[HMc] S. Hofmann, A. McIntosh, The solution of the Kato problem in two dimensions, prepublication. | Zbl 1020.47031

[Mc] A. McIntosh, Square roots of operators and applications to hyperbolic PDE’s, Miniconference on operator theory and partial differential equations (Canberra), CMA, ANU, 1983. | Zbl 0565.35064

[S] S. Semmes, Square function estimates and the T(b) theorem, Proc. Amer. Math. Soc 110 (1990), pp. 721-726. | MR 1028049 | Zbl 0719.42023